# SDR AU971516

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1013646281
- Condition: Intermittent
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR DOWNLOCK MICROSWITCH INTERMITTENT OPERATION.
